# SDR SWIA2019050845865

- Difficulty date: April 3, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON LT PRESSURE FLOOR SILL SKIN. (C-CHECK) RO: 05/07/2019 REMOVED CORROSION IN 12 AREAS ON LT PRESSURE FLOOR SILL PANEL BETWEEN FS 409+128 AND FS559, IAW REO ALL CHECKS OKAY.
